# SDR AALA201801269005

- Difficulty date: January 16, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 38,873 hours, 18,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5348004820202
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CENTER ANGLE OF THE L2 DOOR THRESHOLD, FRAME 66 PLUS 8 INCHES, .050 INCHES INBOARD OF DOOR OPENING, STRINGER 23L.  REPLACED THE THRESHOLD ANGLE IAW SRM 51-42-11.
